Advanced

A variational approach to the stability of periodic peakons

Lenells, Jonatan LU (2004) In Journal of Nonlinear Mathematical Physics 11(2). p.151-163
Abstract
The peakons are peaked traveling wave solutions of an integrable shallow water equation. We present a variational proof of their stability.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Nonlinear Mathematical Physics
volume
11
issue
2
pages
151 - 163
publisher
Bokförlaget Atlantis
external identifiers
  • wos:000221030100002
  • scopus:2442664231
ISSN
1402-9251
language
English
LU publication?
yes
id
7250c454-c21a-4f9b-b1f3-638e0359c9d5 (old id 280417)
date added to LUP
2007-08-03 09:28:58
date last changed
2017-10-22 04:31:47
@article{7250c454-c21a-4f9b-b1f3-638e0359c9d5,
  abstract     = {The peakons are peaked traveling wave solutions of an integrable shallow water equation. We present a variational proof of their stability.},
  author       = {Lenells, Jonatan},
  issn         = {1402-9251},
  language     = {eng},
  number       = {2},
  pages        = {151--163},
  publisher    = {Bokförlaget Atlantis},
  series       = {Journal of Nonlinear Mathematical Physics},
  title        = {A variational approach to the stability of periodic peakons},
  volume       = {11},
  year         = {2004},
}